Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Itching on the back, blister formation. Recovering from flu. What are these?

I'm recovering from what I think was the flu. I had a temp of 101.9 for several days. It broke early Saturday morning. Sunday night I began to itch in certain spots on my back where I discovered small blisters. Monday morning my upper thighs have tiny blisters and thousands of tiny red dots under the skin. Monday night it spread over all my legs and feet. What could possibly cause this after effect?
PS...benedryl controls the itching and seems to be drying up the blisters, but the red dots are the same.
Thank you for your consideration.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,   ,  
Dermatologist 's  Response
dear patient may i know your age please?. as without knowing the age it becomes difficult to diagnose. secondly are you working somewhere? if you are an adult i would like to now whether you have suffered from chicken pox in childhood or not? i would suggest that you take antipyretic tablet to control your fever first. then go for blood investigation which includes- complete blood count,widal test and peripheral smear for you also suffer from sore throat? did you consume any medicine on your own? are you allergic to any drug?for control of itching you can take cetrizine tablet and with all abov investigations consult nearest dermatologist.
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor